Advair HFA Inhaled Steroid, Disapointed, Advair, Inhalation, Systemic Effect
I got on this site just to see if all the side effects I am having since starting Advair is my imagination and now I hate to say, I see it is not. I was scared to death to start this steroid because I have taken steroid's off and on my whole life for my ... more »
I got on this site just to see if all the side effects I am having since starting Advair is my imagination and now I hate to say, I see it is not. I was scared to death to start this steroid because I have taken steroid's off and on my whole life for my asthma. I have ended up with a depressed immune system and in the hospital every few months when on them and they have a lingering effect sometimes for up to a year or more.
My Respiratory specialist assured me, that being an inhaled steroid, Advair has a very very minimal systemic effect. Well obviously that is not true for everyone! I am having just about all of the side effects that a lot of the other of you are having. Even though, I rinse my mouth out carefully after each inhalation. I am on the 500/50 dose. I have been on it only 2 weeks. I can't quit eating! I crave something constantly and have already gained about 7 pounds this last two weeks. My face is breaking out and I have pain so bad in my hands, fingers, and legs. I have fibromyalgia and arthritis also and have a lot of pain, but this is different and much worse!
My eye sight seems to be getting worse, and I can't even see to read well with my glasses. I too am very disapointed because as far as my asthma, it is much better and I could see a difference from the very first inhalation. I am due for a dose right now, and I am not taking it. I am done. The side effects are not worth the better breathing.
I have headaches, swelling of the face, hands, fingers, and legs. I have pain in my chest and I feel generally achy all over. I have also been feeling extra moody. These are steroid effects!!